Doctor insights on:
Dizziness And Stomach Pain
Woke up this morning feeling dizzy,my stomach pain is worse than ever. Only ate a bowl of cereal and a few chips. No water. What to do? A bit worried.
Dizzy: You are probably dehydrated. Drink 3 8 oz glasses of water and reassess. You should be drinking 8 , 8 oz glasses of water a day. Avoid soda or pop. You could be also coming down with a virus or a common cold. If this is the case get plenty of sleep and eat as well as you can while drinking as water as I said above. Good luck! ...Read more
I have GERD and taking up geltazine abd ranitidine.. why do i feel dizzy and stomach pain when im hungry or after eating.. im so dizzy today?
Weak antacids: Dizziness has many, many causes. Before addressing that, both geltazine and ranitidine are fairly weak antacids. Stomach pain after meals can be a symptom of inflammation of the stomach or ulcer disease. These conditions can also give the feeling of hunger. A stronger antacid like Prilosec may help. Your other symptoms suggest you may suffer from anxiety. Poor oral intake may be causing dizziness. ...Read more
Nausea for 2 weeks, not being able to eat anything but salads . Burnt rubber smelling urine. Fatigue, dizziness and stomach pain. Not sexually active.
See your doctor ASAP: There are many conditions that might be causing the symptoms that you have. But in any case, you definitely need to be evaluated as soon as possible. In the meantime i recommend that you trying to stay well hydrated and eat as well as you can tolerate. Good luck! ...Read more
Dizzy, vomiting , stomach pain , head aches , runny nose , coughing & body pain , i went to the doctor 2 days ago he said i was ok but my body hurts now?
I have a horriable headache sore everywhere esp my neck and jaw horse cough ear ache dizzy tired stomach pain haven't took Lexapro (escitalopram) in 3 days?
Stress: It is a possibility that you have myofacial pain syndrome due to due to the excessive stress. Lexapro (escitalopram) is a great medication to mange the stress. Watch your weight and do some physical activity. Rec.: see an orofacial pain specialist for evaluation and possible muscle relaxant rx. See your psychiatrist for antidepressant medication management. ...Read more
Dizziness, h/a, pain: Go to ER NOW , could be very low blood pressure or rapid heart rate which is dangerous and a sign of severe disease .Could be dehydration, severe gastroenteritis, pancreatitis, appendicitis, perforation, ectopic pregnancy, severe strep or other infection,meningitis or issue with brain( encephalitis) Go to ER NOW ...Read more
Not enough info!: How long has this been going on? If if ha been for more than a few days, you need to get seen and examined. There are lots of possibilities some serious, some minor. It will take a visit to your doc with an exam and the appropriate testing to sort out what's going on. If you started taking any new supplements or vitamins or over-the-counter meds before this started stop. ...Read more
See your Dr: I suggest you see your dr. This could be many things from rheumatoid to lupus, to lyme, etc. ...Read more
I've been feeling weak lately i also feel like throwing up and im getting dizzy spells and stomach pain. What could it be?
Could be an ulcer: If you also have some recital bleeding (either bright red or dark, black, tarry), it may also be a bleeding type. See your physician asap! ...Read more
- Talk to a doctor live online for free
- Pain in stomach and dizziness
- Dizziness stomach pain headaches
- Dizzy and stomach pain
- Ask a doctor a question free online
- Symptoms of dizziness and stomach pain
- Stomach pain with nausea and dizziness
- Stomach pain and dizzy spells
- Sharp pain in stomach nassau and dizziness
- Talk to a urgent care specialist online for free